# SDR DALA2025050903604

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 19,821 hours, 2,300 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 AFT SIDE OF FRAME 64 (ROW 53) STRINGERS 1L DAMAGED. CORRECTIVE ACTION: REPAIRED PER ER/A 625989-14 PRI REV 0, ER/A 625989-14 PRI REV 1 AND FINAL ER/A 625989-14 REV ORIGINAL. (0954113)
